# SDR 2008UALA06045

- Difficulty date: October 9, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 40,169 hours, 4,778 cycles
- Engine: Pwa PW4056
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Electronic Unit
- Part number: 1167008141
- Condition: Malfunctioned
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

REPORT OF SMOKE ODOR AT 41-42 ABC.  OCCURRED WHEN COVE LIGHT CAME ON AND READING LIGHT WENT OUT.  ODOR DISSIPATED AFTER A WHILE.  FOUND OVERHEAD DECODER ABOVE SEAT 41ABC SHORTED, DEACTIVATED OVERHEAD DECODER.  NOW ROWS 41 AND 42 ABC WITH NO RESIDING LIGHTS.  REPLACED OVERHEAD ELECTRONICS UNIT.
